# SDR SWIA202161604

- Difficulty date: July 21, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 43,034 hours, 36,793 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM# N954SW-5350 EVALUATE DAMAGE LOCATED APPROXIMATELY FS559.00+96 AND +112 JUST FORWARD OF CARGO DOOR. DENT IS 1.875IN, WIDTH IS 0.5IN, AND DEPTH IS 0.020IN. IF DAMAGE IS REWORKED, OR WITHIN ACCEPTABLE LIMITS, ELIMINATE EVIDENCE USING STANDARD AIRCRAFT PRACTICES.     (C-CHECK RO 10/4/2021)    L/H FUSELAGE SKIN PANEL DENT DAMAGE LOCATED BETWEEN FS.559+96 & FS.559+112 AND BETWEEN STGR 15L & STGR 16L   IS OUT OF MAX ALLOWABLE DAMAGE DEPTH OF 0.015" REF. CRJ200 SRM 53-00-31 FIG. 102 SHEET 4 . DRESSED BACK DENT REF. CRJ 200 SRM 53-00-31 FIG. 103 (SHEET 4) PAGE 114 AND PER BOMBARDIER REO 601R-51-00-309, REV-A DATED 2017-08-23. SUBMITTED TO ENGINEERING AND RECEIVED REO 601R-53-51-596 REV -- DATED 2021-08-05. ALL STEPS PF REO COMPLIED WITH. SEE CONTINUATION CARD FOR DETAILS.
